# SDR SWAA2024082831565

- Difficulty date: August 1, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS NOT SECURED AT MID CABIN CEILING<[01] R/R EMERGENCY LIGHT ASSY HOUSING PER AMM 33-51-01;[02] REPLACED LIGHT LENSES(2) PER AMM 33-51-01.
